# SDR AALA20120919012

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 35,914 hours, 14,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO:  RIGHT TRANSITION PANEL CORRODED BETWEEN STATIOND 727J AND 767.  SPLICED IN NEW SECTION OF TRANSITION ANGLE (Z) PER SRM 53-00-53-2R 5.
